# SDR AALA20111210AFW03

- Difficulty date: December 10, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 85,548 hours, 13,360 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PYLON FORWARD MID SPAR WEB INBOARD EDGE AT STATION 211.25 TO 220 CRACKED.  ACCOMPLISHED DOUBLER REPAIR PER EA 020755.
